# SDR RAIA201508170006

- Difficulty date: August 17, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 35,170 hours, 33,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PIN HOLES IN SKIN AT FR 13-14, STRINGER 16-17R. MAINTENANCE REPAIRED CORROSION BY REPLACING SKIN AND INSTALLING A DOUBLER AND TRIPLER.  MAJOR REPAIR.
